This case involves a 49-year-old male who presented to the hospital with an infected foot that resulted in the amputation of the toe. Imaging studies showed that the infection may have spread to the bone and osteomyelitis was a possible diagnosis. The patient was started on vancomycin and had a PICC line placed for the administration of the medication. Soon after the vancomycin was started the patient became dizzy, diaphoretic, short of breath, and complained of a burning sensation in his chest. A code was called and the patient was intubated and resuscitation efforts lasting approximately 40 minutes. Unfortunately, the patient remained in asystole despite all efforts with epinephrine, atropine and calcium gluconate. He was pronounced dead 5 days post admission with pulseless electrical activity/cardiac arrest. According to autopsy reports, the cause of death was ischemic cardiomyopathy in which there is significant left ventricular interstitial fibrosis. Contributing factors included pulmonary edema and early bronchopneumonia associated with an acute anaphylactic response.